# SDR UALA2009120703789

- Difficulty date: December 6, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,824 hours, 8,095 cycles
- Engine: Pwa PW4052
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 734285D
- Part serial: 180
- Condition: Faulty
- Location: Nr 1
- Component: Gcu
- Component part number: M734284DF
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UTILITY BUSSES SHED WITH APU RUNNING ALL HYD PUMPS OFF.   REPLACED BPCU AND APU GCU.  SYS OPS CKS NORMAL DURING PWR TRANSFER.
